# SDR HYIA2011101900001

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S52176301200
- Condition: Cracked
- Location: Pax Door
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX,  PASSENGER DOOR INTERIOR SKIN WAS FOUND CRACKED, APPROX 2.25" IN LENGTH RUNNING IN THE UP/DOWN DIRECTION. CRACK THRU INNER SKIN
ONLY.  REPAIRED IAW STS EA 10-2011-088.
